# SDR USAA2013030700014

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 46,979 hours, 19,171 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN OILY SMELL IN EXTREME AFT CABIN AND AFT GALLEY DURING TAXI-OUT AND TAXI-IN ONLY WITH APU BLEED ON.  MAINTENANCE ACCOMPLISHED J/C 26L00021001 AND FOUND THE APU OVERSERVICED.  SERVICED APU AND PLACED ON MEL 36-12-01A, APU BLEED AIR INOP.  SUBSEQUENTLY, MAINTENANCE ACCOMPLISHED J/C 26L00021002 AND 26L00021004 ESC DECONTAMINATION.  REMOVED MEL 36-12-01A.
